# SDR C2XA04IA020

- Difficulty date: March 1, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 1170C0000002
- Part serial: 00219
- Condition: Underserviced
- Location: Nlg
- Part time: 8,391 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED THAT THE NOSE LANDING GEAR DID NOT RETRACT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THAT THE NOSE LANDING GEAR WAS UNDERSERVICED.  THE LANDING GEAR WAS SERVICED AND THE AIRCRAFT TEST-FLOWN.  THE TEST FLIGHT WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
